# SDR 96UAL900074

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Valve Flange
- Part number: 3A34991
- Condition: Cracked
- Location: Escape Slide
- Component: Bfgoodrich, 7A14793
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SLIDE OVERHAUL, FOUND RIGHT HAND INFLATE/DEFLATE RUBBER MOUNTING FLANGE CRACKED.  PROBABLE CAUSE WAS BENDING OF THE VALVE DURING SLIDE PACKING.  REPLACED RUBBER INFLATE/DEFLATE VALVE FLANGE.
